# SDR IPXA2020051155174

- Difficulty date: April 22, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5A70854
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO COMP R/H INTERCOSTAL UNDER Z FRAME BETWEEN STA 5-11 AND 5-32 HAS A CRACK AT FWD SIDE.REMOVED, FABRICATED AND INSTALLED CENTER CARGO COMP R/H INTERCOSTAL BETWEEN STA 5-11 AND STA 5-32 IAW SRM 51-33-01. (MINOR)
